# SDR VTZA95201

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Connector
- Part number: 1379273H
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

IAD/HVN - FLT 6173 - DURING TAKOFF AT 1730 HRS ON 6-19-95, ABORTED TAKEOFF DUE TO LEFT ENGINE TORQUE DROPPED OFF DURING TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED THE CANNON PLUGS ON THE LEFT EGT COMP RESISTOR.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
